MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bardex® Silicone Coated Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bardex® Silicone Coated Foley Catheter
Catalog Number 125818C
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that one package of 8 urinary catheters contained shredded pape n(lot#mygv4245- occurence-3), (lot#mygy4017, occurence-3) , 1(lot#myhw3462, occurence-1)]", (lot#myht0905, occurence-1)]" and one product exhibited air leakage (lot#mygv4245- occurence-1).

Brand Name
Bardex® Silicone Coated Foley Catheter
Common Device Name
Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key23657706
Report Number1018233-2025-10583
Device Sequence Number4824730
Product Code EZC
UDI-Device Identifier00801741039409
UDI-Public(01)00801741039409(11)221128(17)270728(10)MYGV4245
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number125818C
Device Lot NumberMYGV4245
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/22/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown